Overcoming Fever In Children Aged 4 Years After Taking Vitamin A?
u003cspan style = “font-family: arial, helvetica, sans-serif; font-size: 11pt; ” u003eGood night, my child is 4 years old, after Posyandu and drinking vit A in the afternoon my child has a fever, is there any the connection with the posyandu this morning? please explain. Thank you u003c / span u003e u003c / span u003e
Thank you for the question.
It should be clarified, when diposyandu, besides being given vitamin A supplements, is your child given certain medications or other medical procedures?
Consumption of vitamin A supplements alone should not necessarily cause children to have a fever. Fever is more likely to occur due to infection, for example due to viruses or bacteria. In addition to infection, fever can also occur due to immunization side effects, side effects of certain medications, exposure to extreme temperatures, malignancies, hormonal disorders, immune disorders, and several other diseases. So if your child is only receiving a vitamin A supplement at the posyandu, it is most likely not this condition that causes it to have a fever. But indeed, it is not uncommon for transmission of infection to occur in public places, including posyandu, that is, from children or other people around children who suffer from infectious infections.
It's best if the fever lasts less than 3 days without other severe complaints, you don't panic at all. Try giving your child the drug paracetamol first, let him get plenty of rest, feed him regularly, also give him more warm water. So that the fever quickly subsides, you can also warm compresses to the neck and armpits.
However, if within 3 days the fever does not subside, or if there are other more severe complaints, such as seizures, stiff necking, vomiting, tightness, skin rashes, etc., then immediately check with your doctor or pediatrician to be given further handling according to the cause.
Hope this helps ...